# SDR HEEA979091

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT RECEIVE; SQUELCH STICKING.
